標題: EDGE DOMATIC NUMBERS OF COMPLETE N-PARTITE GRAPHS
作者: HWANG, SF
CHANG, GJ
應用數學系
Department of Applied Mathematics
公開日期: 1994
摘要: An edge dominating set of a graph is a set of edges D such that every edge not in D is adjacent to an edge in D. An edge domatic partition of a graph G = (V, E) is a collection of pairwise disjoint edge dominating sets of G whose union is E. The maximum size of an edge domatic partition of G is called the edge domatic number of G. In this paper we study the edge domatic numbers of complete n-partite graphs. In particular, we give exact values for the edge domatic numbers of complete 3-partite graphs and balanced complete n-partite graphs with odd n.
URI: http://hdl.handle.net/11536/2737
http://dx.doi.org/10.1007/BF02986672
ISSN: 0911-0119
DOI: 10.1007/BF02986672
期刊: GRAPHS AND COMBINATORICS
Volume: 10
Issue: 3
起始頁: 241
結束頁: 248
顯示於類別:期刊論文


文件中的檔案:

  1. A1994PT00300006.pdf